Alert archive / Florida / Tornado Warnings in 2014
Tornado Warning 14, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Dec 24, 2014, 3:54 PM EST for Saint Johns County, Florida. It was in force for 7 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 24, 2014, 3:54 PM EST (20:54 UTC)
- Expired
- Dec 24, 2014, 4:01 PM EST
- In force
- 7 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 46 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.9 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 1009 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 405 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
378
WFUS52 KJAX 242054
TORJAX
FLC109-242115-
/O.NEW.KJAX.TO.W.0014.141224T2054Z-141224T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
354 PM EST WED DEC 24 2014
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
EXTREME NORTHERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA
* UNTIL 415 PM EST
* AT 354 PM EST...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD
NEAR SAWGRASS...MOVING NORTHEAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PONTE
VEDRA BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3010 8140 3013 8144 3022 8143 3025 8138
3025 8137 3013 8134
TIME...MOT...LOC 2054Z 233DEG 38KT 3017 8136
$$
NELSON1 follow-up statement
770
WWUS52 KJAX 242101
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
401 PM EST WED DEC 24 2014
FLC109-242111-
/O.CAN.KJAX.TO.W.0014.000000T0000Z-141224T2115Z/
ST. JOHNS FL-
401 PM EST WED DEC 24 2014
...THE TORNADO WARNING FOR EXTREME NORTHERN ST. JOHNS COUNTY IS
CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3010 8140 3013 8144 3022 8143 3025 8138
3025 8137 3013 8134
TIME...MOT...LOC 2101Z 241DEG 33KT 3020 8129
$$
NELSONWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Dec 24, 2:20 PM EST, 1 hour 34 minutes earlier.
Area forecast discussion, Dec 24, 2:20 PM EST, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
220 PM EST WED DEC 24 2014
.NEAR TERM.../THROUGH THIS EVENING/...
EXPECT MAIN LINE OF CONVECTION TO REACH A LINE FROM KBQK TO KGNV BY
21Z...THEN CONTINUING TO MOVE SE. AT THIS POINT...BEST POTENTIAL FOR
STRONG TO SEVERE STORMS WILL BE OVER COASTAL NE FL COUNTIES...WHERE
THE AREA HAS HAD A CHANCE TO DESTABILIZE. HAVE NOT SEEN MUCH IN THE
WAY OF ROTATION WITH STORMS THUS FAR...AND EXPECT ANY SEVERE AT
THIS POINT TO BE ISOLATED...SO WATCH WAS ALLOWED TO EXPIRE.
&&
.SHORT TERM.../TONIGHT THROUGH FRIDAY/...
THE SURFACE COLD FRONT WILL PASS SOUTHEAST OF THE REGION BY 12Z WITH
HIGH PRESSURE BUILDING FROM THE WEST. A FEW SPOTTY SHOWERS MAY
DEVELOP ON THE FRONT ITSELF AS IT PASSES TONIGHT.
THE COLD CORE BEHIND THE FRONT WILL LARGELY STAY NORTH OF THE
REGION...BUT ENOUGH COOL AIR WILL FILTER IN ON NORTHERLY FLOW
ON THURSDAY FOR TEMPERATURES TO FALL BACK TO NEAR TO JUST BELOW
NORMAL READINGS THURSDAY INTO THURSDAY NIGHT.
THE HIGH WILL SHIFT TO THE EAST/NORTHEAST OF THE REGION THURSDAY
NIGHT INTO FRIDAY...WITH FLOW BECOMING MORE ONSHORE. THIS WILL LEAD
TO MODERATING TEMPERATURES. THE NAM IS HINTING AT A COASTAL TROUGH
FORMING FRIDAY AFTERNOON...WHICH MAY LEAD TO A FEW SHOWERS
SOUTHEAST...BUT AT THIS POINT WILL KEEP POPS BELOW MENTION.
&&
.LONG TERM.../FRIDAY NIGHT THROUGH WEDNESDAY/...
THE HIGH WILL SHIFT TO THE EAST FRIDAY NIGHT...WITH A WAVE OF LOW
PRESSURE DEVELOPING IN THE NORTHERN GULF AND MOVING NORTHEAST
TOWARD THE REGION. THIS WAVE WILL MOVE JUST NORTH OF THE REGION
THIS WEEKEND...LEAVING A WEAK SURFACE BOUNDARY REMAINING JUST NORTH
OF THE CWA. ANOTHER WAVE WILL RIDE NORTHEAST ALONG THIS BOUNDARY
TOWARD THE MIDDLE OF THE WEEK. WHILE EXPECT MUCH OF THE MOISTURE
TO BE NORTH OF THE REGION THIS WEEKEND...BUT CAN NOT RULE OUT A
FEW SHOWERS ACROSS THE REGION.
TEMPERATURES ARE EXPECTED TO TREND ABOVE NORMAL THIS PERIOD...
WITH READINGS RETURNING TO NEAR NORMAL LATE IN THE PERIOD.
&&
.MARINE...
A COLD FRONT WILL CROSS THE REGION TONIGHT. A SQUALL LINE IS
EXPECTED TO CROSS THE WATERS THIS EVENING...AHEAD OF THIS FRONT.
HIGH PRESSURE WILL BUILD BEHIND THE FRONT FOR THURSDAY INTO FRIDAY.
A WAVE OF LOW PRESSURE WILL MOVE FROM THE GULF TO THE NORTH OF
AREA WATERS OVER THE WEEKEND.
RIP CURRENTS: MODERATE RISK TODAY...LOW TOMORROW.
&&
.AVIATION...LINE OF SHRA/TSRA EXPECTED TO MOVE ACROSS THE AREA
21Z-00Z PERIOD...POTENTIALLY ASSOCIATED WITH GUSTY WINDS ALONG
WITH LOWER CIGS. IMPROVING CONDITIONS TONIGHT WITH PASSAGE OF
COLD FRONT AS WINDS SHIFT TO W...THEN NW.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 48 63 38 66 / 50 10 0 0
SSI 52 61 45 65 / 70 10 0 0
JAX 54 64 41 69 / 80 10 0 0
SGJ 55 61 48 67 / 80 10 0 10
GNV 55 65 43 70 / 80 10 0 0
OCF 54 67 48 72 / 80 10 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 11 AM EST THURSDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
&&
STRUBLE/WOLFHazardous weather outlook, Dec 24, 2:15 PM EST, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 215 PM EST WED DEC 24 2014 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-251200- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 215 PM EST WED DEC 24 2014 ...SMALL CRAFT ADVISORY FOR THE OFFSHORE WATERS THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND A FEW THUNDERSTORMS WILL OCCUR OVER THE AREA THROUGH EARLY EVENING. THE STRONGEST STORMS MAY BE CAPABLE OF PRODUCING GUSTY WINDS AND HEAVY DOWNPOURS. SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE OVER THE OFFSHORE WATERS THROUGH THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY... AREA RIVERS WILL RISE NEAR ACTION STAGE THROUGH THE END OF THE WEEK. ONSHORE FLOW WILL ELEVATE THE RIP CURRENT RISK THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Dec 24, 2:49 PM EST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
249 PM EST WED DEC 24 2014
FLZ023>025-030-GAZ164-242030-
BAKER-CHARLTON-DUVAL-NASSAU-UNION-
249 PM EST WED DEC 24 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CHARLTON...
BAKER...UNION...DUVAL AND NASSAU COUNTIES FOR STRONG WINDS VALID
UNTIL 330 PM EST...
AT 249 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES EAST OF SANDERSON...MOVING NORTHEAST
AT 45 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
SANDERSON...GLEN SAINT MARY...MACCLENNY...MAXVILLE...BALDWIN...
WHITEHOUSE AIR FIELD...ST. GEORGE...BRYCEVILLE...NORMANDY AND CISCO
GARDENS THROUGH 330 PM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3019 8203 3019 8205 3018 8205 3008 8232
3056 8225 3070 8172 3037 8154
TIME...MOT...LOC 1949Z 239DEG 37KT 3027 8220
PETERSONSpecial weather statement, Dec 24, 3:09 PM EST, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 309 PM EST WED DEC 24 2014 FLZ031-032-036-037-040-242100- ALACHUA-BRADFORD-CLAY-MARION-PUTNAM- 309 PM EST WED DEC 24 2014 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLAY... BRADFORD...ALACHUA...PUTNAM AND MARION COUNTIES FOR STRONG WINDS VALID UNTIL 400 PM EST... AT 309 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 3 MILES NORTHWEST OF ROCHELLE...MOVING NORTHEAST AT 40 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MCINTOSH...ROCHELLE...NEWNANS LAKE...MICANOPY... LOCHLOOSA...GROVE PARK...GAINESVILLE AIRPORT...CROSS CREEK...WALDO AND ORANGE HEIGHTS THROUGH 400 PM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2998 8186 2944 8154 2935 8237 2985 8227 TIME...MOT...LOC 2009Z 242DEG 35KT 2964 8221 PETERSON
Local storm report, Dec 24, 3:10 PM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
310 PM EST WED DEC 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND GST GAINESVILLE 29.67N 82.34W
12/24/2014 M46 MPH ALACHUA FL ASOS
&&
AWALKERSpecial weather statement, Dec 24, 3:17 PM EST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
317 PM EST WED DEC 24 2014
FLZ025-032-033-242100-
CLAY-DUVAL-ST. JOHNS-
317 PM EST WED DEC 24 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLAY...ST.
JOHNS AND DUVAL COUNTIES FOR STRONG WINDS VALID UNTIL 400 PM EST...
AT 317 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 8 MILES SOUTHWEST OF GREEN COVE SPRINGS...
MOVING NORTHEAST AT 30 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND PENNEY FARMS...MIDDLEBURG...ASBURY LAKE...
PICOLATA...LAKESIDE...GREEN COVE SPRINGS...DOCTORS INLET...FLEMING
ISLAND...SWITZERLAND AND ORANGE PARK THROUGH 400 PM EST. GUSTY WINDS
OF 40 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
LAT...LON 2984 8165 2984 8181 2981 8185 3018 8204
3043 8141 3040 8139 3023 8137 3000 8131
TIME...MOT...LOC 2017Z 233DEG 28KT 2989 8173
NELSONSpecial weather statement, Dec 24, 3:24 PM EST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
324 PM EST WED DEC 24 2014
FLZ024-025-GAZ154-166-242100-
COASTAL CAMDEN-COASTAL GLYNN-DUVAL-NASSAU-
324 PM EST WED DEC 24 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CAMDEN...
GLYNN...DUVAL AND NASSAU COUNTIES FOR STRONG WINDS VALID UNTIL 400 PM
EST...
AT 324 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES NORTH OF
JEKYLL ISLAND TO 3 MILES WEST OF FERNANDINA BEACH TO 10 MILES
NORTHWEST OF FORT CAROLINE...MOVING NORTHEAST AT 40 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND YULEE...ST. MARYS...KINGS
BAY BASE...HARRIETTS BLUFF...DOVER BLUFF...JEKYLL ISLAND...HIGH
POINT...DUNGENESS...CUMBERLAND ISLAND AND ST. SIMONS THROUGH 400 PM
EST. GUSTY WINDS OF 40 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
LAT...LON 3120 8126 3120 8132 3116 8135 3113 8134
3111 8139 3100 8140 3101 8145 3098 8147
3098 8140 3090 8140 3077 8145 3070 8142
3051 8144 3049 8141 3041 8140 3036 8154
3065 8169 3130 8140 3129 8128 3127 8125
TIME...MOT...LOC 2024Z 240DEG 36KT 3110 8140 3067 8148
3046 8163
NELSONSpecial weather statement, Dec 24, 3:33 PM EST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
333 PM EST WED DEC 24 2014
FLZ033-038-242115-
FLAGLER-ST. JOHNS-
333 PM EST WED DEC 24 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ST. JOHNS AND
FLAGLER COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 415
PM EST...
AT 333 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES SOUTHEAST OF SPUDS...MOVING NORTHEAST
AT 40 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
SPUDS...HASTINGS...ELKTON...MARINELAND...DUPONT CENTER...CRESCENT
BEACH...BAKERSVILLE...SAINT AUGUSTINE SHORE...SAINT AUGUSTINE SOUTH
AND BUTLER BEACH THROUGH 415 PM EST. GUSTY WINDS OF 40 TO 55 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
LAT...LON 2941 8115 2927 8114 2926 8117 2926 8142
2939 8143 2940 8148 2945 8149 2951 8152
2975 8152 2987 8160 3002 8132 2988 8126
2973 8123 2944 8110 2942 8110
TIME...MOT...LOC 2033Z 226DEG 35KT 2975 8138
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 1:09 PM EST | Special Weather Statement | JAX | Hamilton | 36 min |
| Dec 24, 2:49 PM EST | Special Weather Statement | JAX | Duval, Nassau | 41 min |
| Dec 24, 3:09 PM EST | Special Weather Statement | JAX | Putnam | 51 min |
| Dec 24, 3:13 PM EST | Special Marine Warning | JAX | 2 hr | |
| Dec 24, 3:17 PM EST | Special Weather Statement | JAX | Clay, Duval | 43 min |
| Dec 24, 3:33 PM EST | Special Weather Statement | JAX | Flagler, Saint Johns | 42 min |
| Dec 24, 3:36 PM EST | Special Marine Warning | JAX | 84 min | |
| Dec 24, 3:48 PM EST | Severe Thunderstorm Warning | JAX | Duval, Saint Johns | 14 min |
| Dec 24, 4:05 PM EST | Special Weather Statement | JAX | Putnam, Saint Johns | 40 min |
| Dec 24, 4:19 PM EST | Special Marine Warning | JAX | 116 min | |
| Dec 24, 4:45 PM EST | Special Weather Statement | JAX | Flagler | 45 min |
| Dec 24, 5:09 PM EST | Special Marine Warning | JAX | 96 min | |
| Dec 24, 5:10 PM EST | Special Weather Statement | JAX | Saint Johns | 35 min |
| Dec 24, 5:14 PM EST | Special Marine Warning | JAX | 46 min | |
| Dec 24, 5:28 PM EST | Special Weather Statement | JAX | Flagler | 32 min |
| Dec 24, 5:48 PM EST | Special Marine Warning | JAX | 117 min |
Nearby
Tornado Warnings in Florida, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.